Yahoo Web Search

  1. Sort by

  1. Don't know. Google it. I wore red too...well my red jacket and a few girls at work have too. :)

    3 Answers · Health · 12/02/2009

  2. Because you are having cramps it means that your period could be on its way. Also, since you have only been having period a couple years yes it is normal to have some irregularity. It can take about 3...

    6 Answers · Health · 01/03/2008

  3. to stop the clotting, you should relax and jut lay down. if the clots dont go away, call the doctor.

    4 Answers · Health · 18/01/2010

  4. She should go to the doctor, something could be wrong

    1 Answers · Health · 04/03/2013

  5. 28 days after February 8 was March 8. That was 2 days ago.

    3 Answers · Health · 16/03/2011

  6. The morning after pill really shouldn't be used as a form of birth control. Condoms do break, but if you're having that much trouble perhaps you should get on the pill or some other form of hormonal birth control that is more reliable? I do know that the morning after pill can mess with...

    3 Answers · Health · 11/04/2009

  7. Did you have a question?

    4 Answers · Health · 11/02/2013

  8. The only person that can really give you a good diagnosis is your doctor.

    3 Answers · Health · 09/07/2012

  9. try the south beach diet my husband lost 45 pounds in 5 months. its a very low carb low fat diet. you eat lots of veggies chicken and lean beef. you can eat cheeses and things but with low fat check the labels for the carb and sugar content.. they have a bunch of...

    9 Answers · Health · 17/01/2010

  10. A side of the Depo shot includes light/shorter periods, no period, and longer periods. Depends on your body. I've been on the shot for a little over two years and have only had one light, short period...

    1 Answers · Health · 14/03/2012

  1. Ads
    related to feb
  1. Try asking your question on Yahoo Answers